Top answers from doctors based on your search:
infant ibuprofen side effects
A 1-year-old female asked:
48 years experience Pediatrics
Motrin: Yes you can, If you provide her weight, I would give the dose, you can ask your pediatrician or follow instructions on the bottle according to weight ... Read More
A 45-year-old member asked:
25 years experience Pediatrics
Ibuprofen: Appropriate doses of ibuprofen in children is weight dependant. The maximum recommended dose is approximately 100 mg per 22 pounds of body weight ever ... Read More
A 47-year-old member asked:
Specializes in Pediatrics
Ibuprofen: both are really, equally, 99.9%, safe but acetaminophen has a tiny, rare, chance of causing liver damage
46 years experience Pediatrics
Depends: We never give ibuprofen under 6 mo of age because of risks related to the kidneys. After that point they are both about equal in safety & effectiv ... Read More
A female asked:
35 years experience Pediatrics
Fever: The issue really is not which fever reducer is ok to use. A baby of that age should not be treated for a fever that won't go away without knowing why? ... Read More
A 30-year-old female asked:
36 years experience Pediatrics and Pediatric Pulmonology
No if low grade: If this is a viral illness it will resolve usually within one week without complications.
For the low grade fever, it is not necessary to give advil ... Read More
A 42-year-old female asked:
42 years experience Psychiatry
Side effects: Without knowing what side effects you're talking about, it's hard to know how to answer your question. Can you please be more specific?
A 20-year-old female asked:
34 years experience Neurology
Please repost: Please repost and state specifically what your “medication overuse side effects.” Also, please include the answer to your question given to you by the ... Read More
A 37-year-old member asked:
40 years experience Podiatry
Motrin side effects: Constipation; diarrhea; dizziness; gas; headache; heartburn; nausea; stomach pain or upset.
A 37-year-old male asked:
24 years experience Pediatrics
Yes, can combine: Advil (ibuprofen) is an NSAID, it works to reduce inflammation and fever. Pepto Bismol has an ingredient that is related to Apirin, which also reduces ... Read More
A 42-year-old member asked:
52 years experience Rheumatology
Not really: Celebrex (celecoxib) carries significantly less GI risk than advil. The cardiac risks are low in each.
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month